# SDR 02FDEA00921

- Difficulty date: December 4, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46620
- Aircraft time: 62,496 hours, 25,048 cycles
- Engine: Ge CF6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HARD TO OPEN.  MOTOR SOUNDS LIKE SPINS, CLUTCH SLIPS.   R/R R1 DOOR ELECTRIC MOTOR, SHAFT, BEARINGS AND PNEU MOTOR REF MM 52-11-01-02.
